User menu

Search

Displaying 4 results.
    • Journal article
    Bayesian full information analysis of simultaneous equations
    Dreze, Jacques[UCL] Morales, J.-A. (1976) Journal of the American Statistical Association — Vol. 71, no. 345, p. 919-923 (1976)
    • Journal article
    Demand fluctuations, capacity utilisation and costs
    Dreze, Jacques[UCL] Sheshinski, E. (1976) The American Economic Review — Vol. 66, no. 5, p. 731-742 (1976)
    • Journal article
    Some theory of labour management and participation
    Dreze, Jacques[UCL] (1976) Econometrica — Vol. 44, no. 6, p. 1125-1139 (1976)
    • Journal article
    Bayesian limited information analysis of the simultaneous equations model
    Dreze, Jacques[UCL] (1976) Econometrica — Vol. 44, no. 5, p. 1045-1075 (1976)